# SDR AALA200800230

- Difficulty date: February 1, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 52,732 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DTW INFLIGHT T398/01FEB ORD TO LGA  - CREW REPORTED SMOKE IN CABIN WITH LEFT HYDRAULIC PRESSURE INDICATION AND RUDDER RATIO LIGHT ILLUMINATED.  LANDED DTW WITHOUT INCIDENT.  FOUND GLYCOL INGESTED INTO AIR CONDITIONING.  PERFORMED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
